Help!!!!

Help!!!!

So Iv been told Iv got discoid!! Iv read that discoid is a non itchy rash??????? This burns me and is seriously Itchy!! It's all over my head, ears, nose while face and on my chest back of neck hands and arms!! I think I'm allergic to one of my meds! They keep making me to do chemo and they don't actually know if it is discoid!! Please help I'm seouly strugglong and going to give up!! Doctors do not listen and I'm having to be my own doctor and chase for lots of different testing!

7 Replies

oldestnewest
  • Hi I have it all over face & neck &fins it itchy husband tell me off if he sees my scratching .I had chemo 6yrs ago cyclosimide which helped .have you seen a dermitolgist ? What meds you on? My has come back again & because it's not responding to treatment being trying different meds for last 1.5yrs it has now scared me . I hope your treatment helps .I use cetraban cream help with the itchy Ness .x

    charmaine

  • Hi LillyAlfie,

    We have a booklet about skin involvement in lupus which you may find helpful. You can view or download it on our website at lupusuk.org.uk/wp-content/u...

    Are you being careful to protect yourself from exposure to sunlight? It is important to be extra careful at this time of year. If you need any more information or advice about this, we recently published a new article on our blog - lupusuk.org.uk/coping-with-...

    Have you discussed your concern about possibly being allergic to one your medications with your doctor?

  • Yes I put factor 50 on all through the day! I do not leave the house at the min. If I go out sun or cloudy it's very painful! Just been reading about something called PLE?? Iv asked the doctors to try and find out what it is instead of pumping me with chemo, well that's hasn't work so Iv been chasing the dermo people now and have an appointment tomorrow so fingers crossed they can help me! I deeply think I'm allergic to my hydro drug the anti Millara I can't spell it lol!! It's so painful and itchy! Just need help now can not stand this any more and now suffering with depression because of it!! So tired of doctors telling me to wear sun cream do t go out in the sun you have discoid!! Do you not think Iv tryed everything now lol!

  • Hi LillyAlfie,

    PLE or Polymorphic Light Eruptions is another condition where exposure to sunlight can cause small red spots or blisters. Commonly the face and the backs of the hands will be spared.

    It is worth discussing your concern about hydroxychloroquine with your dermatologist tomorrow. In very rare cases it can cause severe skin reactions as a side effect, so it may be worth trying to come off it with their supervision and seeing if it improves your symptoms or not. There are other medications available if needed.

  • Oh my, that looks so painful. My rash usually goes dry and my skin flakes leaving some sores. I use a gauze type thing called Jelonet (you could get them from the GP or a chemist). They really soothe the skin especially when it feels hot. Apologies for not being very helpful. I hope it gets better very quickly for you.

  • No thank you guys just can't handle the pain any more just need to find out what it is xx

  • Just got home from skin doctors and he is saying it's not discoid! He thinks it's a reaction to tow drugs I'm on! Why have my specialist not though about that and just flushed me with chemo!! Iv been asking for them to ilimonate for a while now and they have not done anything! Iv been telling them it's burning me and very itchy and no one has listened!! Feel like after today there's finally light at the end of the tunnel for this!!

You may also like...